RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 51, Issue 4  


Galois moduli of period $p$ group schemes over a ring of Witt vectors
V. A. Abrashkin
691
Some constructions of integrable dynamical systems
O. I. Bogoyavlenskii
737
The Wiener–Hopf equation in Nevanlinna and Smirnov algebras
V. S. Vladimirov
767
On the spectral theory of multiparameter difference equations of second order
G. Sh. Guseinov
785
Quadratic conditions for a Pontryagin minimum in an optimal control problem linear in the control. II. Theorems on weakening equality constraints
A. V. Dmitruk
812
On representations of an algebra of pseudodifferential operators with multidimensional discontinuities in the symbols
B. A. Plamenevskii, V. N. Senichkin
833
The distribution of numbers representable as a sum of two squares
V. A. Plaksin
860
The method of isomonodromy deformations and connection formulas for the second Painlevé transcendent
A. R. Its, A. A. Kapaev
878
Application of the group algebra of the problem of the tail $\sigma$-algebra of a random walk on a group and the problem of ergodicity of a skew-product action
R. S. Ismagilov
893
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020